# SDR AALA20110808TUL04

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 33,471 hours, 15,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR OUTER SKIN DAMAGED AT HOOK CUTOUT.  BLENDED TO REMOVE DAMAGE AT HOOK CUT-OUT.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 52-05-00 FIGURE 20A.
